# SDR AALA202301180806

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 45,741 hours, 16,822 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: D5725121620000
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING PANEL 573EB HYDRAULIC LINE FEED THRU MOUNTING PLATE BOLT HOLES WORN THRU EDGE OF MOUNTING PLATE BETWEEN RIB 7 AND 8. MAINTENANCE REPAIRED MOUNTING PLATE PER AARD 57-21-11-1 REPAIR 1.
